# SDR SWAA2021060178032

- Difficulty date: May 28, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 67,708 hours, 40,086 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR SLIDE PRESSURE IS LOW. ; / R&R AFT SERVICE DOOR EMERGENCY ESCAPE SLIDE PER AMM 25-66-01. R2 DOOR.; R/R SLIDE
